MathSciNet Relay Station
MathSciNet bibliographic data
MR1766846 65C50 (60H35)
Liu, X. Q.; Li, C. W. Weak approximation and extrapolations of stochastic differential equations with jumps. SIAM J. Numer. Anal. 37 (2000), no. 6, 1747–1767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement